# SDR CALA2022071801795

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 74,602 hours, 30,793 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Part number: D5347219420200
- Condition: Corroded
- Location: Fr64-Fr70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM +Y512 LOCATED BTW FRAME 64 TO FRAME 70  AT AFT GALLER AREA REMOVED AND REPLACED FLOORBEAM TY512 LOC BTW FR 64 TO FR 70 AREA AND NO FOUND ADDTIONAL DAMAGE IAW NTM 51-90-00 AT AFT GALLEY AREA IAW A320 SRM 51-72-11 AND DWG 53472094000 TOOL USED DIGITAL CALIPER PN 500-197-30 SN 1512058 DUE DATE 02 OCT 2022 PERFORMED DETAIL VISUAL INSPECTION ON ADJACENT ENTRY MADE TO REMOVE IP RESTRICTION.
